# SDR DALA1035585533

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND NR2 PYLON OTBD AFT OF CTR T/R INSOLATOR ACCESS PANEL CUT OUT CRACKED.  REMOVED OTBD T/R HINGE AND 1EA DOUBLER FROM NR2 PYLON OTBD IAW SRM 51-40-02, PAGE 240, CUT OUT THE CRACK DAMAGE IAW ERA 487267-14, REV 0, STEPS 5 FAB REPAIR DOUBLER IAW ERA 487267-14, REV O , INSTALLED OTBD T/R HINGE FITTING PN 311N3553-14 IAW ERA 487267-14 REV O, STEP 11.
